# SDR AT0600007

- Difficulty date: February 5, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 1194P005005
- Part serial: 1025
- Condition: Inoperative
- Location: Oxy Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

02 MASKED IN CABIN DROPPED AGAIN AT GATE.  REMOVED AND REPLACE4D PASSENGER OXYGEN MASK ALTITUDE RELEASE SWITCH IAW B717 AMM 35-22-02.  FUNCTIONAL TEST OF ALTITUDE MASK RELEASE SWITCH IAW B717 AMM 35-22-02 PG 501.  OPS CHECKS GOOD.
